# SDR DALA2018092005675

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,678 hours, 23,334 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WHEN POWER CAME BACK AT TOP OF DESCENT A SHARP PUNGENT SMELL FILLED THE FLIGHT DECK AND REMAINED THRU SHUTDOWN. MAINTENANCE INSPECTED APU AND FOUND INTAKE ASSEMBLY WITH OILY RESIDUE. REMOVED RIGHT APU DOOR FOR CLEANING AND FOUND NR 1 ENGINE FORWARD SUMP PRESSURIZATION TUBE LEAKING OIL. REQUIRES ENGINE CHANGE. COMPLIED WITH NR 1 ENGINE CHANGE ON 7900-2001 AND 4916-2001. INSTALLED RIGHT APU DOOR. FOUND RIGHT PACK PLENUM DELAMINATED. REMOVED AND REPLACED SAME. LEAK AND OPERATIONS CHECK GOOD.
